# SDR 98ZZZX2144

- Difficulty date: May 18, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N704AC
- Make and model: Cessna 150M
- Aircraft serial: 15078450
- Engine: Cont O200A
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Venturi
- Part number: CF46F12
- Condition: Defective
- Location: Carburetor
- Component: Facet, MA3SPA
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE-PIECE VENTURI INSTALLED TO C/W AD 93-18-03 CAUSED DISRUPTION OF FUEL FLOW AND ENGINE WOULD NOT DEVELOP FULL POWER. SINGLE PIECE VENTURI MANUFACTURED BY CONSOLIDATED.  P/N CF46-F12 WAS INSTALLED IN MARVEL SCHLEBLER MA3-SPA CARBURETOR TO C/W AD TO REPLACE 2-PIECE VENTURI.  AFTER INSTALLATION, ENGINE WOULD NOT DEVELOP FULL POWER RPM AND RAN ROUGH.
